Alert archive / West Virginia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 172, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Sep 26, 2012, 8:23 PM EDT for Jackson County, Mason County, Roane County, West Virginia. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2012, 8:23 PM EDT (00:23 UTC)
- Expired
- Sep 26, 2012, 9:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Jackson County, WV, Mason County, WV, Roane County, WV
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 8:26 PM EDT | HAIL 0.75 | Evans, WV | |
| Sep 26, 8:35 PM EDT | HAIL 1 | Ripley, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.4 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 451 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
240
WUUS51 KRLX 270023
SVRRLX
WVC035-053-087-270115-
/O.NEW.KRLX.SV.W.0172.120927T0023Z-120927T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
823 PM EDT WED SEP 26 2012
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL JACKSON COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF RIPLEY...
EAST CENTRAL MASON COUNTY IN WEST VIRGINIA...
NORTHWESTERN ROANE COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF SPENCER...
* UNTIL 915 PM EDT
* AT 819 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
WEST OF RIPLEY...MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COTTAGEVILLE...EVANS...FAIRPLAIN...GAY...LEROY AND REEDY..
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
132 AND 143 IN WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3892 8139 3889 8134 3890 8134 3874 8134
3876 8190 3888 8189 3888 8188 3892 8141
TIME...MOT...LOC 0023Z 270DEG 32KT 3881 8183
$$
302 follow-up statements
892
WWUS51 KRLX 270045
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
845 PM EDT WED SEP 26 2012
WVC053-270055-
/O.CAN.KRLX.SV.W.0172.000000T0000Z-120927T0115Z/
MASON WV-
845 PM EDT WED SEP 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MASON COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA...THUS
THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3891 8139 3891 8138 3890 8137 3889 8134
3874 8134 3875 8166 3888 8165 3892 8141
TIME...MOT...LOC 0045Z 270DEG 32KT 3881 8158
$$
WVC035-087-270115-
/O.CON.KRLX.SV.W.0172.000000T0000Z-120927T0115Z/
JACKSON WV-ROANE WV-
845 PM EDT WED SEP 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHWESTERN ROANE AND EAST CENTRAL JACKSON COUNTIES IN WEST
VIRGINIA...
AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GAY...OR NEAR RIPLEY...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO REEDY
AND SPENCER
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3891 8139 3891 8138 3890 8137 3889 8134
3874 8134 3875 8166 3888 8165 3892 8141
TIME...MOT...LOC 0045Z 270DEG 32KT 3881 8158
$$
30999
WWUS51 KRLX 270108
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
908 PM EDT WED SEP 26 2012
WVC035-087-270118-
/O.EXP.KRLX.SV.W.0172.000000T0000Z-120927T0115Z/
JACKSON WV-ROANE WV-
908 PM EDT WED SEP 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROANE AND EAST
CENTRAL JACKSON COUNTIES IN WEST VIRGINIA WILL EXPIRE AT 915 PM
EDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3891 8139 3891 8138 3890 8137 3889 8134
3874 8134 3875 8166 3888 8165 3892 8141
TIME...MOT...LOC 0108Z 270DEG 32KT 3881 8132
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 7:33 PM EDT, 50 minutes earlier.
Area forecast discussion, Sep 26, 7:33 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 733 PM EDT WED SEP 26 2012 .SYNOPSIS... UPPER DISTURBANCES...ALONG AND AHEAD OF A FRONT...WILL PRODUCE SOME PRECIPITATION. THE FRONT WILL SAG SOUTHEAST ACROSS THE AREA THURSDAY AND FRIDAY. HIGH PRESSURE BUILDS IN SATURDAY. && .NEAR TERM /THROUGH THURSDAY/... UNSETTLED WEATHER IN THE NEAR TERM. FRONTAL BOUNDARY AT 17Z STILL STALLED OUT ACROSS SOUTHERN MICHIGAN/NORTHWEST OHIO/NORTHERN INDIANA...WITH AN AREA OF SHOWERS AND ISOLD THUNDERSTORMS JUST ALONG/AHEAD OF THE FRONT. UPPER SHORTWAVE EXITING NORTHERN ZONES AT 17Z...BROUGHT A ROUND OF SHOWERS AND ISOLD STORMS TO THE NORTHERN ZONES THIS MORNING. NEXT SIGNIFICANT SHORTWAVE APPEARS TO BE NEAR SOUTHWEST INDIANA AT THIS TIME...AND WILL PUSH EAST INTO THE CWA LATER THIS EVENING AND TONIGHT. THIS...IN COMBINATION WITH THE FRONTAL BOUNDARY WHICH IS PROGGED TO ENTER SOUTHEAST OHIO ZONES AROUND 03Z...WILL KEEP A MENTION OF SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH LATE TONIGHT...AND WILL BE THE MAIN FOCUS FOR ACTIVITY LATER TODAY AND TONIGHT. THERE COULD ALSO BE AN ISOLD STORM LATER THIS AFTERNOON AND EVENING...PARTICULARLY IN ANY AREAS THAT SEE BREAKS IN THE CLOUDS...BUT THINKING MAIN FOCUS WILL BE WITH APPROACHING FRONTAL BOUNDARY AND SHORTWAVE...WITH BULK OF ACTIVITY ACROSS SOUTHEAST OHIO/NORTHEAST KY/AND WV ZONES NEAR OHIO RIVER. SPC HAS PLACED MUCH OF THE CWA IN A SLIGHT RISK FOR DAY 1 CONVECTIVE OUTLOOK. THIS IS BASED ON THE DEVELOPMENT OF STRONG UNIDIRECTIONAL WINDS ALOFT. BEST DYNAMICS LOOK TO BE ACROSS THE NORTH...I.E. AFOREMENTIONED AREAS...WHERE 40 TO 50 KTS 0-6KM BULK SHEAR AND BETTER ALTHOUGH MODEST INSTABILITY ARE EXPECTED. COULD GET AN ISOLATED STRONG TO SEVERE WIND GUST WITH ANY STORM...PARTICULARLY IN THE NORTHERN ZONES. IN ADDITION...GUSTY WINDS THIS AFTERNOON AND TONIGHT...PARTICULARLY ACROSS THE RIDGE TOPS FROM THESE STRONGER WINDS ALOFT. COLD FRONTAL BOUNDARY WILL SLOWLY CONTINUE TO PUSH SOUTH THROUGH THE AREA ON THURSDAY...WITH SEVERAL WAVES PROGGED TO MOVE ACROSS...ENHANCING PRECIPITATION AT TIMES. COLD FRONTAL BOUNDARY SHOULD BE SOMEWHERE IN THE VICINITY OF THE HIGHER TERRAIN TOWARDS THE END OF THE FORECAST PERIOD. WEATHER EXPECTED TO DETERIORATE AS COLD FRONT PUSHES SOUTHWARD...WITH INCREASED SHOWER ACTIVITY...AND LOWERING/THICKENING CEILINGS. FOR OVERNIGHT TEMPERATURES...BUMPED UP A COUPLE OF DEGREES ACROSS THE NORTH DUE TO EXPECTED CLOUD COVER. MADE LITTLE CHANGES TO MAX TEMPERATURES TOMORROW. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/... ALTHOUGH THERE ARE STILL SOME TIMING ISSUES...MODELS COMING INTO MUCH BETTER AGREEMENT THIS PERIOD...TRENDING TOWARD A FASTER EXIT WITH THE FRONT AND PRECIPITATION. THIS IS DUE TO UPSTREAM RIDGE BUILDING MORE RAPIDLY OVER SOUTH CENTRAL CANADA...ALLOWING A STRONG UPPER LOW TO DROP SOUTHWARD THROUGH SOUTHEASTERN CANADA. THIS AMPLIFICATION OF THE NORTHERN STREAM FINALLY ALLOWS THE UPPER FLOW TO TURN MORE TO THE NORTHWEST OVER THE OHIO VALLEY. THE FASTER GFS/CMC AND SLOWER NAM SUGGESTS A BLEND OF THE MODEL GUIDANCE WILL BE USED FOR THIS FORECAST. THIS WILL ALLOW FOR NOT TOO DRASTIC A CHANGE IN THE FORECAST. THE FRONT WILL SINK FROM OUR NORTHWESTERN BORDER OVER SOUTHEAST OHIO THURSDAY NIGHT SOUTHEASTWARD ACROSS THE AREA DURING FRIDAY...AND EXITING THE MOUNTAINS FRIDAY NIGHT. MULTIPLE SHORT WAVES IN THE FLOW...COMBINED WITH PLENTY OF MOISTURE AND SOME INSTABILITY...ARGUE FOR HIGH POPS VICINITY OF THE FRONT. NEVER THE LESS...HIGH PRESSURE WITH DRIER AND COOLER AIR WILL TAKE CONTROL OVER SOUTHEAST OHIO AND NORTHWESTERN WEST VIRGINIA FRIDAY NIGHT...AND OVER THE ENTIRE AREA BY SATURDAY AFTERNOON. TEMPERATURES WILL TREND TO BELOW NORMAL BY SATURDAY. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... MDLS ARE IN REASONABLY GOOD AGREEMENT WITH UPR LOW FCST TO DROP INTO THE EASTERN LAKES SUN-MON BEFORE LIFTING OUT. HAVE INCLUDED SOME CHC POPS FOR MAINLY DIURNAL SHRA ACROSS PORTIONS OF SE OH AND INTO N WV SUN AFTN WITH DRY SLOT KEEPING S AREAS DRY. SFC HIGH BUILDS IN FOR NEXT WEEK AS THE PATTERN RELAXES AND RIDGING TAKES HOLD ACROSS S HALF OF THE COUNTRY. SO AFTER INITIALLY COOL TEMPS...A WARMUP WILL BE NOTED DAYS 6 AND 7 UNDER WAA. && .AVIATION /00Z WEDNESDAY THROUGH MONDAY/... A DISTURBANCE WILL MOVE ACROSS THE AREA THIS EVENING...CREATING SOME SHOWERS AND THUNDERSTORMS. SOME PATCHY FOG IS POSSIBLE TONIGHT IN WV AND SW VA WHERE WINDS BECOME LIGHT. A COLD FRONT WILL THEN SLOWLY PUSH SOUTHWARD INTO THE REGION ON THURSDAY. SOME MVFR CEILINGS CAN BE EXPECTED NEAR THE FRONT...ALONG WITH RESTRICTIONS IN PRECIPITATION. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z FRIDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: COVERAGE AND TIMING OF INDIVIDUAL CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL VARY. TIMING...DENSITY AND LOCATION OF FOG FORMATION MAY VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03 CRW CONSISTENCY H H H H H H H M M M M H HTS CONSISTENCY H H H H H H M M M M M H BKW CONSISTENCY H H H H H H M M H H H H EKN CONSISTENCY H M M M M M M M H H H M PKB CONSISTENCY H H H H H H M M M M M H CKB CONSISTENCY H H H H M M M M M M M H AFTER 00Z FRIDAY... OCCASIONAL IFR IN CEILINGS AND SHOWERS ALONG FRONT THROUGH FRIDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JMV/SL/30 NEAR TERM...SL SHORT TERM...JMV LONG TERM...30 AVIATION...RPY
Hazardous weather outlook, Sep 26, 9:34 AM EDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 934 AM EDT WED SEP 26 2012 VAZ003-004-WVZ033-271345- DICKENSON-BUCHANAN-MCDOWELL- 934 AM EDT WED SEP 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS IS IN THE FORECAST UNTIL SATURDAY...AS THE AREA REMAINS IN A FRONTAL ZONE. WITH LOCALLY HEAVY RAINFALL FROM THE THUNDERSTORMS...WATER PROBLEMS MAY EVENTUALLY DEVELOP ON ACCOUNT OF THE PERSISTENT NATURE OF THIS PATTERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>032- 034>040-046-047-271345- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER- LEWIS-HARRISON-TAYLOR-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER- UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 934 AM EDT WED SEP 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY WITH DAMAGING WIND GUSTS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS IS IN THE FORECAST UNTIL SATURDAY...AS THE AREA REMAINS IN A FRONTAL ZONE. WITH LOCALLY HEAVY RAINFALL FROM THE THUNDERSTORMS...WATER PROBLEMS MAY EVENTUALLY DEVELOP ON ACCOUNT OF THE PERSISTENT NATURE OF THIS PATTERN. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Sep 26, 7:28 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
728 PM EDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 4 NNW GRAYSON 38.39N 82.97W
09/26/2012 M1.00 INCH CARTER KY PUBLIC
&&
EVENT NUMBER RLX1200507
ARBLocal storm report, Sep 26, 7:43 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
743 PM EDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM HAIL CANNONSBURG 38.39N 82.70W
09/26/2012 E1.00 INCH BOYD KY PUBLIC
&&
EVENT NUMBER RLX1200508
ARBLocal storm report, Sep 26, 7:56 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
756 PM EDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL 3 N RUSH 38.38N 82.78W
09/26/2012 E1.00 INCH BOYD KY PUBLIC
&&
EVENT NUMBER RLX1200509
ARBLocal storm report, Sep 26, 7:59 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
759 PM EDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL CATLETTSBURG 38.34N 82.64W
09/26/2012 U0.88 INCH BOYD KY PUBLIC
&&
NNNNLocal storm report, Sep 26, 8:15 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
815 PM EDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 3 S CATLETTSBURG 38.36N 82.60W
09/26/2012 E0.88 INCH BOYD KY PUBLIC
&&
EVENT NUMBER RLX1200510
ARBLocal storm report, Sep 26, 8:18 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
818 PM EDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL 1 S KENOVA 38.39N 82.58W
09/26/2012 E0.88 INCH WAYNE WV PUBLIC
&&
EVENT NUMBER RLX1200511
ARBNearby
Severe Thunderstorm Warnings in West Virginia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.